advertisement
Question
Posted by: neline | 2008/10/27

contraceptives

i' ve been on contraceptives for almost four years the three month injection one. Is it possible for me to fall pregnant and how soon. My last injection was in june was suppose to go again in september. Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Neline
Yes you can fall pregnant if you stop the injection - it can take anything from 3 months to a year
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement